导出类型

 

Clin Res Hepatol Gastroenterol 2017 Sep;41 (4): 497-501. 全文索取
Methylprednisolone liver toxicity: A new case and a French regional pharmacovigilance survey.

Abstract
Reported hepatotoxicity induced by corticosteroids is very rare, and the diagnosis is highly challenging in the context of auto-immune disease. We report here a case of high-dose methylprednisolone (MP)-induced acute hepatitis confirmed by liver histology in a patient with multiple sclerosis (MS) and a case series (n=4) notified to the French Pharmacovigilance center of Lyon. In all 5 cases, other common causes of hepatitis were excluded. The causal relationship with MP pulse therapy was supported by the fact that MP was the only culprit drug. In addition, 3 of these 5 patients underwent unintended single or multiple positive MP rechallenge. Our 5 patients scored a RUCAM score from 6 (probable) to 10 (highly probable). MP-induced liver injury is probably very rare, since only less than 30 cases have been reported in the literature. Nevertheless, our cases strongly illustrates that many cases could have been unrecognized; final diagnosis in 3 of 5 of our patients was made after the second or third episode of acute hepatitis. In conclusion, these cases we report here strongly illustrates that high-dose MP-induced liver injury can occur in patients treated for MS or auto-immune disorder. Unintended re-challenge can confirm the diagnosis and can help to distinguish it from autoimmune hepatitis. Performing liver function tests routinely both before and after MP administration would be beneficial, as the timely recognition of this complication and early drug withdrawal may prevent progression of severe necrosis hepatic injury.

PMID: 28438569 [Pubmed - In-Process]

  • Full Text Sources

关联文献

  • 加载中....

检索记录[清空]